English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Logarithmic capacity and Bergman functions

MPS-Authors
/persons/resource/persons236538

Zwonek,  Wlodzimierz
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zwonek, W., & Pflug, P. (2003). Logarithmic capacity and Bergman functions. Archiv der Mathematik, 80, 536-552.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31E1-6
Abstract
There is no abstract available